MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: a livanova field service representative was dispatched to the facility to investigate the device and could confirm the reported issue product was requested back to manufacturer for repair.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received report regarding an electronic gas blender, which signaled an alarm indicating a difference between the set oxygen flow value (2.0 liters/min) and the actual measured value (1.3 liters/min).No leaks were identified from the piping.Restarting the unit did not resolve or improve the issue.The issue occurred during set-up.There is no report of patient injury.
 
Additional Manufacturer Narrative
H11: complaints database review revealed no further similar events since unit¿s installation.No concerning trend was highlighted for reported failure mode.Based on the available information, this kind of malfunction can be caused by: - improper hospital gas supply; - a missed gas blender warm-up phase (user error); - defective gas blender's component (gas mass flow controllers and relative flow sensor).- wearing of the unit due to age (manufacturing date:2018).The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Device was sent back to manufacturer: reported event was confirmed.The control flow component was found to be defective; replacement was required.Technical safety inspection (tsi) and functional tests were successfully completed.Based on the gathered additional information, root cause has been assigned to a defective control flow component.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23605562
Report Number9611109-2025-90537
Device Sequence Number18636439
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)180309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/20/2026
03/24/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/19/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown